# SDR CNMA20090128

- Difficulty date: March 4, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,911 hours, 14,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Bs 1239-1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IS BROKEN C/TO  EXTERNAL FUSELAGE SKIN B/T STA 1239 AND STA 1256 STR 27L AND STR 28L.  BROKEN ANGLE WAS REMOVED AND REPLACED WITH NEW PN OAI 53-0007 FABRICATED AND INSTALLED IAW SRM VOL 3, 53-53-01 FIG 3A AND CMM 4-45 USING FASTENERS PN HL18PBS-4 BN 58513-01 IAW SRM VOL 2 51-33-01.
